# SDR SWAA2023080786020

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 66,616 hours, 39,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 3DEF AND 6DEF; LOWER FWD SERVICE DOOR; AND EXTERNAL FWD SERVICE DOOR SLIDE INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1675 IN REF TO AMM 33-51-06. OPS TEST GOOD.
